Please use this identifier to cite or link to this item:
Title: Heavy cycles in k-connected weighted graphs with large weighted degree sums
Authors: Chen, Bing
Zhang, Shenggui
Cheng, T. C. Edwin
Subjects: Heavy cycle
Weighted degree (sum)
Induced claw (modified claw)
Issue Date: 28-Oct-2008
Publisher: Elsevier
Source: Discrete mathematics, 28 Oct. 2008, v. 308, no. 20, p. 4531-4543.
Abstract: A weighted graph is one in which every edge e is assigned a nonnegative number w(e), called the weight of e. The weight of a cycle is defined as the sum of the weights of its edges. The weighted degree of a vertex is the sum of the weights of the edges incident with it. In this paper, we prove that: Let G be a k-connected weighted graph with k≥2. Then G contains either a Hamilton cycle or a cycle of weight at least 2m/(k+1), if G satisfies the following conditions: (1) The weighted degree sum of any k+1 pairwise nonadjacent vertices is at least m; (2) In each induced claw and each induced modified claw of G, all edges have the same weight. This generalizes an early result of Enomoto et al. on the existence of heavy cycles in k-connected weighted graphs.
Rights: Discrete Mathematics © 2007 Elsevier B.V. The journal web site is located at
Type: Journal/Magazine Article
DOI: 10.1016/j.disc.2007.08.060
ISSN: 0012-365X
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:
File Description SizeFormat 
Heavy cycles in k-connected weighted graphs with large weighted degree sums.pdfPre-published version206.8 kBAdobe PDFView/Open

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.